View Full Version : Caffeinated feel on Concerta


alan1
11-22-14, 04:06 PM
I was just switched to Concerta from regular methylphenidate. There were too many high and lows presumably from erratic absorption. I'm usually pretty sensitive to medication. I was on only 7.5 mg 2x/day of the methylpehenidate. At 18 mg once daily the Concerta was MUCH more comfortable though still not adequately effective (I'm also on Strattera). So now I'm taking the Concerta 2x/day which is giving me a caffeinated feel and making it hard to sleep.

My question is, does one begin to tolerate this better or is the dose too high for me? If you do develop a tolerance, how long does that take?

finallyfound10
11-22-14, 07:17 PM
I take 36 mg of Concerta in the AM and don't have a hard time sleeping but if I took it too late after Noon, then I would.

dvdnvwls
11-23-14, 12:09 AM
Try (if it makes sense) to move your second dose earlier in the day. That may mean moving your first dose earlier too, and if it does (and if you're an easy sleeper normally), there's always the trick of setting an early alarm just to take the first dose and then going back to sleep for a while.